MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/13/2025, a sales representative reported via phone that an ar-3670 fibertak biceps implant system had an issue.During a subpectoral biceps tenodesis procedure on (b)(6) 2025, when the surgeon was using the drill guide, he stated that at the very distal tip of the drill guide, it felt like a very snug fit and that the drill seemed too big for the drill guide.When trying to drill inside the patient, the drill got stuck inside the drill guide.Both devices were stuck together and removed from the patient in one piece.Nothing broke inside the patient, no debris was produced, and there was no harm to the patient.The complaint devices were discarded.Another ar-3671ds fibertak biceps disposables kit with an unknown lot number was opened and used with the fibertak double-loaded anchor from the ar-3670 fibertak biceps implant system to complete the procedure successfully.There was a 3-minute case delay reported, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an unpackaged ar-3670, with batch number 15348991, revealed that there was a drill stuck inside the guide.Additionally, the tip appears to be damaged.Therefore, arthrex was able to deduce the cause of the complaint misuse due to prying and leveraging the device with excess force during use.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21468958
Report Number1220246-2025-00676
Device Sequence Number14365702
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)241118(17)291031(10)15348991
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15348991
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown